# SDR CA111003003

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,822 hours
- Engine: Lyc O320E2D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323113
- Condition: Sheared
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FWD LOWEST HORIZONTAL RIVET ATTACHING THE RT WING INBD FLAP RAIL (PN  0523231-13) WAS FOUND TO BE SHEARED DURING INSPECTION.   WITH SLIGHT UPWARDS PRESSURE ON THE FLAP, WITNESSED THE RIVET HEAD FLEX IN AN ABNORMAL WAY WITH SLIGHT MOVEMENT AND SHOWING SIGNS OF BLACK FRETTING JUST UNDER AND SLIGHTLY AROUND THE RIVET HEAD, RIVET FOUND TO BE COMPLETELY SHEARED.
